I fractured 7 vertebrate recently, then a few days ago, I sprained my ankle. I am on pain meds as well as 4 mg Tizanidine 4x/day. When I first fractured my vertebrate a few months ago they gave me flexoril (10mg's). I am not completely sure if I notice a difference between the two (been on Tizanidine for 1 day). But between the two, which one is more potent, and/or works best to relax my aching muscles both in my back and now in my ankle. Thank you
13 Apr 2011
You should ask your doc about giving you Soma to try! It's habit forming but It's a matter of "quality of life". If you have none without the proper meds to help your situation, so that you can function, then the doctor is more willing to prescribe whatever it takes to give you back your "quality of life".
I hope you're feeling better soon. God Bless You!
22 Jul 2010
Tizanidine 4mg (zanaflex 4mg) is alot stronger than flexeril 10mg. There is also a difference between the zanaflex tablets and capsules, the capsules are made for some reason to not make you as sleepy as the tablets would. Also with the zanaflex tablets it makes a difference if you eat before you take them, if you eat before you take the tablet the zanaflex works faster and reallly makes you sleepy. So to answer your question zanaflex (tizanidine) is more potent than flexeril.
11 Mar 2010
they are both muscle relaxer,the cyclobenzaprine is stronger to me ,when i used it it was to strong for me ,it hade me sleeping a lot and it took a few days for me to shake it off.the tizanidine does ok but not to strong to me,i was on a pill called somas,the worked good for me an the dr. stoped giving them to me because they are habit forming
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently treated for both PTSD and severe back problems, as well as painful upper-body spasms. Meds I'm on are; Tizanidine (Zanaflex), as ...
2 answers • 18 Sep 2009
I just started taking 4mg Zanaflex last night. I haven't been able to sleep since and I think it actually INCREASED my muscle spasms. I'm ...
3 answers • 29 Sep 2011
2 answers • 1 Nov 2012
1 answer • 25 Mar 2013